# SDR YENA2025061300597

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 60,091 hours, 21,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATIONS FOUND ON FRAME SEGMENT (1) BOTH SIDES LOCATED ON EME RGENCY EXIT DOOR (833), TOTAL CRACK LENGTH: 3.15 INCH APPROX MUST BE A CCOMPLISHED SERVICE BULLETIN A320-52-1144 FOR THE NEXT FURTHER FLIGHT; (RESOLVED ON W/O: 1354689 TASKCARD: NR-00030) REMOVED AND REPLACED FRAME SEGMENTS ON EMERGENCY EXIT DOOR 833 FOLLOWING INSTRUCTIONS OF TASK CARD A320-52-1144-01-JB, EC NO. A320-52-1144 DONE BY W. GUEVARA 8616115 ALL WORK DONE ON AEROMAN NR 2025 - 281922 W/O:2025 133/1.
